Please use this identifier to cite or link to this item:
Title: On the roots of a Bessel function equation (problem)
Authors: Rawlins, AD
Issue Date: 1986
Publisher: Society for Industrial and Applied Mathematics
Citation: SIAM Review. 28(2): 232-233
Abstract: For the abstract of this paper, please see the PDF file.
ISSN: 0036-1445
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Fulltext.pdf169.96 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.